Post
@normie.fitness
So my steroid-using friend got injured already

If you read my blog you are aware that I have a friend that decided to get involved with steroids or more specifically, Methy-tren or Tenbalone, which is a surprising easy-to-acquire illegal anabolic steroid that is widely used in the bodybuilding industry.

His gains that he was seeing for months now were incredible, and I have to admit there were times that I was getting very jealous. His look and gains were much more impressive than I own and I guess we kind of expected this because if this wasn't the eventuality, nobody would bother with the stuff, let alone the myriad of side-effects that come along with it.

image.png src

Again, none of the images i will include in this are of the actual friend, who I promised I would make anonymous because what he is going is technically illegal and he could get in a lot of trouble for simply having these PED's.

The other day I was actually with him at the gym and spotting him and what not and was a bit green with envy because we used to be nearly identical with our lifts, but now all of a sudden he is doing 30-40% more than my personal bests and was appearing to do them with relative ease.

Anyone that lifts or does any sort of bodybuilding knows that it takes a very long period of time, even years, to increase your strength by this level and to do it in a couple of months, even if you work on it every day, simply isn't possible. The steroids make it easy.

We found out the other day that this level of confidence and increased ability is truly a double-edged sword and now because of it, he is going to be completely out of the game for a long period of time because he has cause rather serious damage to his shoulder and pectoral muscles and this actually landed him in the hospital.

While doing a simple incline bench, he was pushing up on something that I could only dream of, and previously he could only dream of, when all of a sudden he screamed out in pain and we both struggled to get the bar off of him at all. Someone else in the gym had to come over and help me get it off of him actually.

image.png src

There's a rather famous bodybuilder named Calum Von Moger who ended up playing the role of Arnold Schwarzenegger who injured himself doing stupid stuff in the gym just because he could and he would later reveal that he was juicing the entire time. Like a lot of bodybuilders in the past, he was only truthful about this once he gave the juice up and now looks more like a normal human being, but still really great in my opinion.

maxresdefault.jpg src guess which one of these pictures he is using steroids in

After a series of injuries, Calum got off the PED's but kept exercising, and you can see the dramatic difference in size that he has after the fact. I think that most people would agree that he actually looks better in the right picture but for some reason people aspire to look like the picture on the left.

image.png src

I was disappointed to hear that Arnold himself, who now has the nerve to be an anti-steroid-use advocate after decades of using them, was an advisor to Calum during filming and had to be well-aware of the fact that the boy was using but did NOTHING to stop this. Arnold is also a pro-vegan spokesperson after decades of consuming almost nothing but meat.

Back to my friend and how he is going to be incapable of exercise of any sort for weeks, if not more. He has torn but thankfully not completely separated the muscle in his shoulder and pec, now has his arm in a sling, and is incapable of doing anything at all with his right arm. He can't even move it, let alone lift weights with it.

He told me that when he was being honest with the doctor that the doc just kind of shook his head and scolded him a little bit and told him something along the lines of "you see, this is why doctors advise that you don't use this stuff."

He has to take a mountain of pills every day and when I go and see him, he is either completely out of it because of the combination of pills or he is in a lot of pain anytime he moves. Thankfully he is following the doctor's orders and resting in the hopes that he will recover quickly.

I was surprised to hear him say that even though this happened he has not abandoned his decision to use steroids but rather said that he is going to "take it easy" while in the gym instead of going for as much as he possibly can lift and to me this is rather disappointing. I kept my mouth shut and let him live his life how he wanted before but to me it is a shock that someone can get injured this badly, know exactly why it happened, and then still desire to put themselves in the same situation that caused the horrible injury in the first place.

I continually try to talk him out of it and hope that he will start to listen to reason because to me, this is just stupid.

I will admit that there was a time that I was so jealous of his gains that I contemplated taking a bit of the stuff myself, which is something that I swore I would never do. Now I have re-confirmed the idea that I will remain off of PED's forever. I'll just stick to supplements like whey protein and creatine, which has never caused harm to anyone as far as I know.

So let this just be more of a reason why people should stay away from steroids. My friend gained a level of confidence in the gym that lead to him doing too much and because of the "juice" his body was tricked into being able to do it whereas if someone wasn't on the stuff, they wouldn't even stand a chance at these lifts and would quickly step it back. Tricking your body into doing something that it is incapable of is not a good idea and I suppose we shouldn't be all that surprised when eventually the body gives up.

I sincerely hope that he changes his mind once he recovers and I want to encourage everyone out there to never get involved with this or any other steroid as far as bodybuilding is concerned. Weight lifting already has enough dangers involved with it without introducing a drug that makes you try things that your body can not do.

Votes
15
2

3.48% Since last month

Shares
2,356

3.48% Since last month

Comments
6

3.48% Since last month

Reward
0.0 HBD

3.48% Since last month

@disgustoid88 wrote:

Hi.hope he gives the steroids up after the recovery.personally i am not into weights but rather into cycling which is also riddled with drugs.I never tried them,tho.I underarand the will to look good,but is it really that important if you arw not on a professional level?i also dont think that girls are into too much muscle.As for the suplements,i also didnt hear any bad things.But i did tak L-karnitine which is supposed to be for fat burning.But it seemed like doping because i could austain higher HR for longer.I got a bit scared i could ovwrheat my heart and send myself into cardiac arrest.

@steevc wrote:

We only get one life and you have to decide how you will live it. This guy is trying to take short cuts and has suffered some consequences. I guess it's partly down to caring more about how others see you than how you actually feel, but should we judge? If an adult chooses to take these risks then should it be left to them? It's not a simple matter. !PIZZA

@pizzabot wrote:

PIZZA! PIZZA Holders sent $PIZZA tips in this post's comments: @steevc(1/5) tipped @normie.fitness (x1) Join us in Discord!

@run.vince.run wrote:

That's a shame for your friend and hopefully he sees this is not the best way to go especially with the potential long term side effects of taking PEDs. Thanks a lot for sharing, it's a great post.

@phortun wrote:

Sorry to hear this but just like you, I´m also surprised that your friend wants to continue his "anabolic path" even after this serious injury. Wow. The steroids make your muscles grow unnaturally fast but of course the rest of your body (bones, joints, tendons etc) can and most likely will have troubles handling the dramatically increased weight load in the gym... @tipu curate

@cryptoandcoffee wrote:

This is exactly what happens as torn muscles are common as the muscle is not a natural growth and has weaknesses. I hope he wakes up to the damage he is doing his body.